Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On functions analytic in a half-plane


Author: Daniel Waterman
Journal: Trans. Amer. Math. Soc. 81 (1956), 167-194
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0076030-7
MathSciNet review: 0076030
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Gabriel, An improved result concerning the zeros of a function regular in a half-plane, J. London Math. Soc. vol. 4 (1929) pp. 307-309. MR 0033400 (11:435f)
  • [2] G. H. Hardy and J. E. Littlewood, Some new properties of Fourier constants, Math. Ann[ill] vol. 97 (1926) pp. 159-209. MR 1512359
  • [3] -, A maximal theorem with function-theoretic applications, Acta Math. vol. 54 (1930) pp. 81-116. MR 1555303
  • [4] -, The strong summability of Fourier series, Fund. Math. vol. 25 (1935) pp. 162-189.
  • [5] E. Hille and J. D. Tamarkin, On the absolute integrability of Fourier transforms, Fund. Math. vol. 25 (1935) pp. 329-352.
  • [6] J. E. Littlewood and R. E. A. C. Paley, Theorems on Fourier series and power series II. Proc. London Math. Soc. vol. 42 (1937) pp. 52-89.
  • [7] J. Marcinkiewicz and A. Zygmund, On a theorem of Lusin, Duke Math. J. vol. 4 (1938) pp. 473-485. MR 1546069
  • [8] E. Trombley, Unpublished manuscript.
  • [9] A. Zygmund, Trigonometrical series, Warsaw, 1935.
  • [10] -, On certain integrals, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 170-204. MR 0009966 (5:230b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0076030-7
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society